It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by OsakaSam on February 27, 2000 at 16:26:02:

In Reply to: Adderall For Adult ADD posted by Joey on February 27, 2000 at 14:02:24:

:I'm 27 and also on my second full day of Adderall 10mg twice daily. I feel the same way, almost exactly. Day one I also was a little on the aggressive side. I don't know the answers to your question, just wanted to let you know that a guy in the same boat feels the same way. Good luck!

I am 38 yrs old and on my second full day of taking Adderrall (10mg twice a day.) I feel nervous and disoriented (lightheaded.) I would like to know if this is "normal". Will it pass? I am also on Lamictal and Neurontin. Any comments appreciated.


Follow Ups

All times are GMT -7. The time now is 10:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!